# SDR CALA2025071106457

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 36,851 hours, 13,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL)  ROW 8 L/H, EMERGENCY PATH WHITE LIGHT BROKEN.  REPLACED SEAT LIGHT AT ROW 8. LIGHT OPS CHECK GOOD IAW AMM 33-51-11.
